Volume 23, issue 1 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Classifying matchbox manifolds

Alex Clark, Steven Hurder and Olga Lukina

Geometry & Topology 23 (2019) 1–27
Bibliography
1 J M Aarts, R J Fokkink, The classification of solenoids, Proc. Amer. Math. Soc. 111 (1991) 1161 MR1042260
2 J M Aarts, L G Oversteegen, Matchbox manifolds, from: "Continua" (editors H Cook, W T Ingram, K T Kuperberg, A Lelek, P Minc), Lecture Notes in Pure and Appl. Math. 170, Dekker (1995) 3 MR1326831
3 J E Anderson, I F Putnam, Topological invariants for substitution tilings and their associated C–algebras, Ergodic Theory Dynam. Systems 18 (1998) 509 MR1631708
4 M Barge, L Sadun, Quotient cohomology for tiling spaces, New York J. Math. 17 (2011) 579 MR2836783
5 M M Barge, R C Swanson, New techniques for classifying Williams solenoids, Tokyo J. Math. 30 (2007) 139 MR2328068
6 R H Bing, A simple closed curve is the only homogeneous bounded plane continuum that contains an arc, Canad. J. Math. 12 (1960) 209 MR0111001
7 L Block, J Keesling, A characterization of adding machine maps, Topology Appl. 140 (2004) 151 MR2074913
8 C Camacho, A Lins Neto, Geometric theory of foliations, Birkhäuser (1985) MR824240
9 A Candel, L Conlon, Foliations, I, 23, Amer. Math. Soc. (2000) MR1732868
10 A Clark, J Hunton, The homology core of matchbox manifolds and invariant measures, Trans. Amer. Math. Soc. 371 (2019) 1771 MR3894034
11 A Clark, S Hurder, Embedding solenoids in foliations, Topology Appl. 158 (2011) 1249 MR2806360
12 A Clark, S Hurder, Homogeneous matchbox manifolds, Trans. Amer. Math. Soc. 365 (2013) 3151 MR3034462
13 A Clark, S Hurder, O Lukina, Shape of matchbox manifolds, Indag. Math. 25 (2014) 669 MR3217031
14 A Clark, S Hurder, O Lukina, Manifold-like matchbox manifolds, Proc. Amer. Math. Soc. (2018)
15 M I Cortez, K Medynets, Orbit equivalence rigidity of equicontinuous systems, J. Lond. Math. Soc. 94 (2016) 545 MR3556453
16 M I Cortez, S Petite, G–odometers and their almost one-to-one extensions, J. Lond. Math. Soc. 78 (2008) 1 MR2427048
17 D v Dantzig, Über topologisch homogene Kontinua, Fund. Math. 15 (1930) 102
18 J F Davis, The work of Tom Farrell and Lowell Jones in topology and geometry, Pure Appl. Math. Q. 8 (2012) 1 MR2900078
19 J Dyer, S Hurder, O Lukina, The discriminant invariant of Cantor group actions, Topology Appl. 208 (2016) 64 MR3506971
20 J Dyer, S Hurder, O Lukina, Growth and homogeneity of matchbox manifolds, Indag. Math. 28 (2017) 145 MR3597041
21 J Dyer, S Hurder, O Lukina, Molino theory for matchbox manifolds, Pacific J. Math. 289 (2017) 91 MR3652457
22 D B A Epstein, K C Millett, D Tischler, Leaves without holonomy, J. London Math. Soc. 16 (1977) 548 MR0464259
23 R Fokkink, L Oversteegen, Homogeneous weak solenoids, Trans. Amer. Math. Soc. 354 (2002) 3743 MR1911519
24 A Forrest, J Hunton, J Kellendonk, Topological invariants for projection method patterns, 758, Amer. Math. Soc. (2002) MR1922206
25 É Ghys, Laminations par surfaces de Riemann, from: "Dynamique et géométrie complexes", Panor. Synthèses 8, Soc. Mat. de France (1999) 49 MR1760843
26 T Giordano, I F Putnam, C F SKau, Zd–odometers and cohomology, preprint (2017) arXiv:1709.08585
27 A Haefliger, Groupoïdes d’holonomie et classifiants, from: "Transversal structure of foliations", Astérisque 116, Soc. Mat. de France (1984) 70 MR755163
28 A Haefliger, Foliations and compactly generated pseudogroups, from: "Foliations: geometry and dynamics" (editors P Walczak, L Conlon, R Langevin, T Tsuboi), World Sci. (2002) 275 MR1882774
29 S Hurder, Classifying foliations, from: "Foliations, geometry, and topology" (editors N C Saldanha, L Conlon, R Langevin, T Tsuboi, P Walczak), Contemp. Math. 498, Amer. Math. Soc. (2009) 1 MR2664589
30 S Hurder, Lectures on foliation dynamics, from: "Foliations: dynamics, geometry and topology" (editors J Á López, M Nicolau), Springer (2014) 87 MR3331486
31 S Hurder, O Lukina, Wild solenoids, Trans. Amer. Math. Soc. 371 (2019) 4493
32 A Julien, L Sadun, Tiling deformations, cohomology, and orbit equivalence of tiling spaces, Ann. Henri Poincaré 19 (2018) 3053 MR3851781
33 W Lück, Aspherical manifolds, Bulletin of the Manifold Atlas 2012 (2012)
34 M Lyubich, Y Minsky, Laminations in holomorphic dynamics, J. Differential Geom. 47 (1997) 17 MR1601430
35 M C McCord, Inverse limit sequences with covering maps, Trans. Amer. Math. Soc. 114 (1965) 197 MR0173237
36 C C Moore, C L Schochet, Global analysis on foliated spaces, 9, Cambridge Univ. Press (2006) MR2202625
37 J F Plante, Foliations with measure preserving holonomy, Ann. of Math. 102 (1975) 327 MR0391125
38 J T Rogers Jr., J L Tollefson, Homogeneous inverse limit spaces with nonregular covering maps as bonding maps, Proc. Amer. Math. Soc. 29 (1971) 417 MR0273561
39 J T Rogers Jr., J L Tollefson, Maps between weak solenoidal spaces, Colloq. Math. 23 (1971) 245 MR0309046
40 J T Rogers Jr., J L Tollefson, Involutions on solenoidal spaces, Fund. Math. 73 (1971/72) 11 MR0296923
41 L Sadun, Tiling spaces are inverse limits, J. Math. Phys. 44 (2003) 5410 MR2014868
42 L Sadun, Topology of tiling spaces, 46, Amer. Math. Soc. (2008) MR2446623
43 R M Schori, Inverse limits and homogeneity, Trans. Amer. Math. Soc. 124 (1966) 533 MR0198416
44 D Sullivan, Solenoidal manifolds, J. Singul. 9 (2014) 203 MR3249058
45 A Verjovsky, Commentaries on the paper “Solenoidal manifolds”, J. Singul. 9 (2014) 245 MR3249062
46 L Vietoris, Über den höheren Zusammenhang kompakter Räume und eine Klasse von zusammenhangstreuen Abbildungen, Math. Ann. 97 (1927) 454 MR1512371